Alert archive / Texas / Lake Wind Advisories in 2021

Lake Wind Advisory 10, NWS Shreveport, LA

March 17, 20214 states

NWS Shreveport, LA issued this lake wind advisory at Mar 17, 2021, 2:45 AM CDT for 4 states. It took effect at Mar 17, 2021, 1:00 PM CDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Mar 17, 2021, 2:45 AM CDT (07:45 UTC)
In effect from
Mar 17, 2021, 1:00 PM CDT
Expired
Mar 18, 2021, 7:00 PM CDT
In force
30 hr
Issued by
NWS Shreveport, LA
All 48 counties

Columbia County, AR, Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR, Union County, AR, Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Caldwell Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Grant Parish, LA, Jackson Parish, LA, LaSalle Parish, LA, Lincoln Parish, LA, Natchitoches Parish, LA, Ouachita Parish, LA, Red River Parish, LA, Sabine Parish, LA, Union Parish, LA, Webster Parish, LA, Winn Parish, LA, McCurtain County, OK, Angelina County, TX, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Nacogdoches County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 20 km from the middle of the area, began a volume at 07:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 7.8 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2021-03-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 805 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2021-03-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
805 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
1449 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted.

232 
WWUS74 KSHV 170745
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
245 AM CDT Wed Mar 17 2021

ARZ050-051-059>061-070-071-LAZ001>003-010-011-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>153-172200-
/O.NEW.KSHV.LW.Y.0010.210317T1800Z-210318T2300Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Caddo-Bossier-Webster-De Soto-Red River-McCurtain-Bowie-Franklin-
Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-
Cherokee-Rusk-Panola-Nacogdoches-Shelby-
Including the cities of De Queen, Nashville, Mineral Springs, 
Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, 
Bradley, Shreveport, Bossier City, Minden, Springhill, Mansfield,
Stonewall, Logansport, Coushatta, Martin, Idabel, Broken Bow, 
Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, 
Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, 
Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins,
Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, 
Jacksonville, Rusk, Henderson, Carthage, Nacogdoches, and Center
245 AM CDT Wed Mar 17 2021

...LAKE WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM
CDT THURSDAY...

* WHAT...West winds 15 to 20 mph with gusts up to 30 mph 
  expected.

* WHERE...Portions of Northwest Louisiana, Southeast Oklahoma,
  Southwest Arkansas and East and Northeast Texas.

* WHEN...From 1 PM this afternoon to 6 PM CDT Thursday.

* IMPACTS...Strong winds and rough waves on area lakes will 
  create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on area lakes should use extra caution since strong winds
and rough waves can overturn small craft.

&&

$$

ARZ072-073-LAZ004>006-012>014-019>022-172200-
/O.NEW.KSHV.LW.Y.0010.210317T1800Z-210318T0100Z/
Columbia-Union-Claiborne-Lincoln-Bienville-Jackson-Ouachita-Winn-
Grant-Caldwell-La Salle-
Including the cities of Magnolia, El Dorado, Homer, Haynesville, 
Ruston, Farmerville, Bernice, Arcadia, Ringgold, Gibsland, 
Jonesboro, Monroe, Winnfield, Colfax, Montgomery, Dry Prong, 
Clarks, Grayson, Columbia, Jena, Midway, and Olla
245 AM CDT Wed Mar 17 2021

...LAKE WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
CDT THIS EVENING...

* WHAT...Southwest winds 15 to 20 mph with gusts up to 30 mph 
  expected.

* WHERE...Portions of North Central and Northwest Louisiana and
  South Central and Southwest Arkansas.

* WHEN...From 1 PM this afternoon to 8 PM CDT this evening.

* IMPACTS...Strong winds and rough waves on area lakes will 
  create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on area lakes should use extra caution since strong winds
and rough waves can overturn small craft.

&&

$$

09
2 follow-up statements
349 
WWUS74 KSHV 172239
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
539 PM CDT Wed Mar 17 2021

ARZ072-073-LAZ004>006-012>014-019>022-172345-
/O.CAN.KSHV.LW.Y.0010.000000T0000Z-210318T0100Z/
Columbia-Union-Claiborne-Lincoln-Bienville-Jackson-Ouachita-Winn-
Grant-Caldwell-La Salle-
Including the cities of Magnolia, El Dorado, Homer, Haynesville, 
Ruston, Farmerville, Bernice, Arcadia, Ringgold, Gibsland, 
Jonesboro, Monroe, Winnfield, Colfax, Montgomery, Dry Prong, 
Clarks, Grayson, Columbia, Jena, Midway, and Olla
539 PM CDT Wed Mar 17 2021

...LAKE WIND ADVISORY IS CANCELLED...

The gusty winds have died down behind the line of thunderstorms.

$$

ARZ050-051-059>061-070-071-LAZ001>003-010-011-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>153-181200-
/O.CON.KSHV.LW.Y.0010.000000T0000Z-210318T2300Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Caddo-Bossier-Webster-De Soto-Red River-McCurtain-Bowie-Franklin-
Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-
Cherokee-Rusk-Panola-Nacogdoches-Shelby-
Including the cities of De Queen, Nashville, Mineral Springs, 
Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, 
Bradley, Shreveport, Bossier City, Minden, Springhill, Mansfield,
Stonewall, Logansport, Coushatta, Martin, Idabel, Broken Bow, 
Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, 
Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, 
Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins,
Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, 
Jacksonville, Rusk, Henderson, Carthage, Nacogdoches, and Center
539 PM CDT Wed Mar 17 2021

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THURSDAY...

* WHAT...West to Northwest winds 15 to 20 mph with gusts of 20 to
  30 and a few gusts to 35 mph are expected with the cold front.
 
* WHERE...Southwest Arkansas, Northwest Louisiana, all of Northeast
  Texas and Southeast Oklahoma.

* WHEN...In effect until 6 PM on Thursday.

* IMPACTS...Strong winds and rough waves on area lakes will 
  create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on area lakes should use extra caution since strong winds
and rough waves can overturn small craft.

&&

$$

24
508 
WWUS74 KSHV 180727
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
227 AM CDT Thu Mar 18 2021

ARZ072-073-LAZ004>006-012>014-017>022-TXZ165>167-190000-
/O.EXB.KSHV.LW.Y.0010.000000T0000Z-210319T0000Z/
Columbia-Union-Claiborne-Lincoln-Bienville-Jackson-Ouachita-
Sabine-Natchitoches-Winn-Grant-Caldwell-La Salle-Angelina-
San Augustine-
Including the cities of Magnolia, El Dorado, Homer, Haynesville, 
Ruston, Farmerville, Bernice, Arcadia, Ringgold, Gibsland, 
Jonesboro, Monroe, Many, Zwolle, Pleasant Hill, Natchitoches, 
Winnfield, Colfax, Montgomery, Dry Prong, Clarks, Grayson, 
Columbia, Jena, Midway, Olla, Lufkin, San Augustine, Hemphill, 
and Pineland
227 AM CDT Thu Mar 18 2021

...LAKE WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Northwest winds 15 to 20 mph.

* WHERE...Portions of North Central and Northwest Louisiana, South
  Central and Southwest Arkansas and East Texas.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Strong winds and rough waves on area lakes will 
  create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on area lakes should use extra caution since strong winds
and rough waves can overturn small craft.

&&

$$

ARZ050-051-059>061-070-071-LAZ001>003-010-011-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>153-190000-
/O.EXT.KSHV.LW.Y.0010.000000T0000Z-210319T0000Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Caddo-Bossier-Webster-De Soto-Red River-McCurtain-Bowie-Franklin-
Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-
Cherokee-Rusk-Panola-Nacogdoches-Shelby-
Including the cities of De Queen, Nashville, Mineral Springs, 
Dierks, Ashdown, Hope, Prescott, Texarkana, Stamps, Lewisville, 
Bradley, Shreveport, Bossier City, Minden, Springhill, Mansfield,
Stonewall, Logansport, Coushatta, Martin, Idabel, Broken Bow, 
Clarksville, Bogata, Mount Vernon, Mount Pleasant, Pittsburg, 
Daingerfield, Lone Star, Naples, Omaha, Atlanta, Linden, 
Hughes Springs, Queen City, Mineola, Winnsboro, Quitman, Hawkins,
Gilmer, Big Sandy, Jefferson, Tyler, Longview, Marshall, 
Jacksonville, Rusk, Henderson, Carthage, Nacogdoches, and Center
227 AM CDT Thu Mar 18 2021

...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...West to Northwest winds 15 to 20 mph with gusts up to few
  35 mph.

* WHERE...Southwest Arkansas, Northwest Louisiana, all of 
  Northeast Texas and Southeast Oklahoma.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Strong winds and rough waves on area lakes will 
  create hazardous conditions for small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on area lakes should use extra caution since strong winds
and rough waves can overturn small craft.

&&

$$

09

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this lake wind advisory went out at Mar 17, 1:06 AM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Mar 17, 1:06 AM CDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
106 AM CDT Wed Mar 17 2021

.AVIATION...
For the 17/06z TAFs, isolated to widely scattered showers and
thunderstorms will continue across the area during the first
several hours of the TAF period. Beginning around 17/12z, a line
of strong to severe thunderstorms will move into Southeast
Oklahoma and East Texas, including KTYR. This line of storms will
move eastward through the entire area affecting all TAF sites. The
storms should finally move east of KMLU and into far Eastern
Louisiana around 18/00z. Severe convection is likely across
Southwest/Southern Arkansas and much of Louisiana during the
17/16z-18/00z time frame.

MVFR/IFR ceilings will prevail across the area at the beginning of
the period but should improve slightly, although remaining MVFR
through much of the day. As a strong cold front pushes east behind
the convection, strong westerly winds will develop during the
afternoon advecting drier air into the region quickly clearing
skies.

CN

&&

.PREV DISCUSSION... /issued 948 PM CDT Tue Mar 16 2021/

UPDATE...

Continuing to watch a pseudo-warm front designated by slightly
higher dewpoints located near or just south of the I-20 Corridor
in NE TX to north of MLU continuing to slowly shift northward
attm. Isolated supercells earlier during the late afternoon/early
evening across NE LA formed along this boundary but have since
dissipated. Just in the last hour, isolated convection has
redeveloped once again across NW LA east of SHV and also west of
SHV. 00z SHV sounding did show weak capping near 10kft and as we
go through the remainder of the overnight hours, that CAP should
continue to strengthen.

00z NAM output along with latest HRRR suggests that any new
convection should remain near or north of the I-20 Corridor later
tonight as the pseudo-warm front continues to move northward with
the greatest coverage expected across portions of SW and SC AR.
Some of this could be strong to severe with large hail being the
main threat. After 3 AM towards sunrise, upper forcing should
really begin to ramp up near and northwest of the I-30 Corridor of
NE TX, SE OK and SW AR with the ejection of the upper trough to
our west and while much of this should remain elevated, cannot
rule out a large hail, damaging wind threat with this new
convection.

For the update, did not make much in the way of changes to
overnight low temps but did adjust pops based on the latest
guidance.

Updated forecast already sent...13.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  47  65  43  62 /   0   0   0   0
MLU  48  64  45  59 /  10   0   0   0
DEQ  44  59  40  62 /  10   0   0   0
TXK  48  61  42  60 /   0   0   0   0
ELD  46  61  42  59 /   0   0   0   0
TYR  45  63  43  62 /   0   0   0   0
GGG  45  63  42  61 /   0   0   0   0
LFK  46  67  43  64 /   0   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

09/20
Hazardous weather outlook, Mar 16, 1:02 PM CDT, 13 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
102 PM CDT Tue Mar 16 2021

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-171815-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
102 PM CDT Tue Mar 16 2021

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Isolated thunderstorms will remain possible this afternoon, with
the best chances across areas of Northeast and Central Louisiana,
along with portions of Deep East Texas. Thunderstorms will
increase in coverage and intensity as we head into this evening
and through the overnight hours. Large hail and damaging winds
will be the main threat, however, a tornado cannot be completely
ruled out.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Thunderstorms will increase across the area on Wednesday as a
cold front begins to push through the region. Widespread severe
thunderstorms capable of producing tornadoes, large hail, and
damaging wind gusts are expected. The greatest threat for the
strongest storms will be across portions of northwest and north
central Louisiana and southwest Arkansas.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators, and storm spotters will be needed late Tuesday through
Wednesday afternoon.

In the hours before

Special weather statement, Mar 17, 12:14 AM CDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1214 AM CDT Wed Mar 17 2021

ARZ073-170600-
Union AR-
1214 AM CDT Wed Mar 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR UNION COUNTY UNTIL 100 AM CDT...

At 1214 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Atlanta to 7 miles northeast of
Junction City. Movement was north at 35 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
El Dorado, Smackover, Norphlet, Junction City, Calion, Lisbon,
Lawson, Wesson, Hew Hope, Newell, Marysville, Cairo, Hillsboro, Three
Creeks, Kenova and Catesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3305 9255 3301 9285 3302 9299 3319 9299
      3338 9292 3337 9279 3339 9276 3336 9266
      3336 9260 3337 9259 3336 9254 3332 9252
      3333 9250 3332 9249 3333 9248 3332 9246
      3329 9247 3328 9246 3327 9241
TIME...MOT...LOC 0514Z 201DEG 32KT 3305 9295 3309 9262

13
Special weather statement, Mar 17, 12:43 AM CDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1243 AM CDT Wed Mar 17 2021

OKZ077-170600-
McCurtain OK-
1243 AM CDT Wed Mar 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MCCURTAIN COUNTY
UNTIL 100 AM CDT...

At 1242 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Octavia, or 32 miles east of Clayton, moving north
at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of north central
McCurtain County.

LAT...LON 3433 9471 3437 9493 3451 9491 3451 9465
TIME...MOT...LOC 0542Z 192DEG 33KT 3443 9481

13
Local storm report, Mar 17, 12:52 AM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1252 AM CDT WED MAR 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1238 AM     HAIL             EL DORADO               33.22N 92.66W
03/17/2021  E0.88 INCH       UNION              AR   LAW ENFORCEMENT

            DIME TO NICKEL SIZE HAIL REPORTED BY EL
            DORADO PD.

&&

25
Special weather statement, Mar 17, 1:30 AM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Shreveport LA
130 AM CDT Wed Mar 17 2021

ARZ070-LAZ001-TXZ112-126-170715-
Miller AR-Caddo LA-Cass TX-Marion TX-
130 AM CDT Wed Mar 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MILLER COUNTY...
NORTHWESTERN CADDO PARISH...MARION AND SOUTHEASTERN CASS COUNTIES
UNTIL 215 AM CDT...

At 130 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Harleton to near Smithland. Movement was
northeast at 35 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Vivian, Jefferson, Linden, Rodessa, Ida, Bivins, Lodi, Smithland,
Ravanna, McLeod, Berea, Kildare, Gray, Fairview, Pruett and Kiblah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3303 9433 3310 9386 3307 9383 3304 9383
      3274 9408 3274 9414 3273 9415 3272 9423
      3275 9424 3275 9428 3273 9429 3273 9432
      3270 9435 3269 9445 3269 9451 3273 9457
TIME...MOT...LOC 0630Z 220DEG 31KT 3272 9450 3277 9413

13
Special weather statement, Mar 17, 2:01 AM CDT, 44 minutes before
Special Weather Statement
National Weather Service Shreveport LA
201 AM CDT Wed Mar 17 2021

ARZ070>073-170745-
Lafayette AR-Union AR-Miller AR-Columbia AR-
201 AM CDT Wed Mar 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MILLER...
LAFAYETTE...NORTHWESTERN UNION AND CENTRAL COLUMBIA COUNTIES UNTIL
245 AM CDT...

At 200 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Macedonia to near Ida. Movement was northeast
at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Magnolia, Stamps, Waldo, Lewisville, McNeil, Bradley, Buckner,
Garland, Bussey, Mount Holly, Smithland, Canfield, Village,
Macedonia, Calhoun, Mount Vernon, Lerch, Gin City, Laughlin and
College Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3328 9294 3302 9383 3302 9397 3348 9373
      3347 9348 3345 9348 3344 9342 3345 9312
      3338 9312 3337 9291
TIME...MOT...LOC 0700Z 239DEG 44KT 3319 9332 3302 9386

13
Special weather statement, Mar 17, 2:41 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Shreveport LA
241 AM CDT Wed Mar 17 2021

ARZ060-070-071-TXZ112-170830-
Hempstead AR-Lafayette AR-Miller AR-Cass TX-
241 AM CDT Wed Mar 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HEMPSTEAD...
MILLER...NORTH CENTRAL LAFAYETTE AND NORTHEASTERN CASS COUNTIES UNTIL
330 AM CDT...

At 240 AM CDT, Doppler radar was tracking a strong thunderstorm near
Queen City, or near Atlanta, moving northeast at 50 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Texarkana, Atlanta, Lewisville, Queen City, Fouke, Garland,
Mandeville, Genoa, Brightstar, Mount Pleasant, Bloomburg, Domino,
Pleasant Hill, Hervey, Spirit Lake, Homan, Fort Lynn and Piney Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3341 9345 3306 9406 3313 9426 3329 9413
      3329 9411 3331 9411 3330 9410 3331 9409
      3329 9409 3330 9406 3329 9405 3327 9404
      3340 9404 3359 9389
TIME...MOT...LOC 0740Z 227DEG 45KT 3316 9407

13

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 8:34 AM CDTSevere Thunderstorm WarningSHVBossier, Caddo56 min
Mar 17, 8:40 AM CDTSevere Thunderstorm WarningSHVCaddo44 min
Mar 17, 9:29 AM CDTSevere Thunderstorm WarningSHVDe Soto, Sabine61 min
Mar 17, 9:31 AM CDTSpecial Weather StatementSHVBossier, Caddo, Webster59 min
Mar 17, 10:29 AM CDTSpecial Weather StatementSHVDe Soto61 min
Mar 17, 10:36 AM CDTSpecial Weather StatementSHVClaiborne, Webster39 min
Mar 17, 11:02 AM CDTSpecial Weather StatementSHVBienville, Red River, Webster43 min
Mar 17, 11:46 AM CDTSpecial Weather StatementSHVBienville, Jackson, Red River59 min
Mar 17, 12:36 PM CDTSpecial Weather StatementSHVNatchitoches, Red River, Sabine39 min
Mar 17, 2:08 PM CDTSevere Thunderstorm WarningSHVBienville, Jackson, Lincoln, Ouachita, Union52 min
Mar 17, 2:16 PM CDTSevere Thunderstorm WarningSHVClaiborne, Lincoln, Union44 min
Mar 17, 2:32 PM CDTTornado WarningSHVUnion43 min
Mar 17, 2:58 PM CDTTornado WarningSHVLincoln, Ouachita, Union47 min
Mar 17, 3:12 PM CDTTornado WarningSHVJackson, Lincoln, Ouachita, Union48 min
Mar 17, 3:34 PM CDTTornado WarningSHVUnion10 min
Mar 17, 12:14 AM CDTSpecial Weather StatementSHVUnion46 min
Mar 17, 12:21 AM CDTSevere Thunderstorm WarningSHVUnion39 min
Mar 17, 2:01 AM CDTSpecial Weather StatementSHVColumbia, Lafayette44 min
Mar 17, 2:41 AM CDTSpecial Weather StatementSHVMiller49 min
Mar 17, 7:36 AM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Miller, Sevier54 min
Mar 17, 8:37 AM CDTSpecial Weather StatementSHVHempstead, Lafayette, Miller, Nevada53 min
Mar 17, 9:26 AM CDTSpecial Weather StatementSHVColumbia, Lafayette, Nevada64 min
Mar 17, 1:30 AM CDTSpecial Weather StatementSHVMarion45 min
Mar 17, 6:12 AM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Smith, Titus, Wood63 min
Mar 17, 6:49 AM CDTSpecial Weather StatementSHVCherokee, Smith41 min
Mar 17, 6:56 AM CDTSevere Thunderstorm WarningSHVBowie, Camp, Franklin, Morris, Red River, Titus49 min
Mar 17, 7:08 AM CDTTornado WarningSHVBowie, Cass, Morris, Red River, Titus37 min
Mar 17, 7:12 AM CDTSpecial Weather StatementSHVCamp, Gregg, Morris, Upshur48 min
Mar 17, 7:32 AM CDTSevere Thunderstorm WarningSHVCherokee, Gregg, Harrison, Marion, Panola, Rusk and 2 more58 min
Mar 17, 7:43 AM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Panola, Rusk, Smith62 min
Mar 17, 7:59 AM CDTSpecial Weather StatementSHVCass31 min
Mar 17, 8:27 AM CDTSevere Thunderstorm WarningSHVAngelina, Cherokee, Nacogdoches, Rusk, Shelby63 min
Mar 17, 11:42 AM CDTSevere Thunderstorm WarningSHVAngelina, Sabine, San Augustine48 min
Mar 16, 11:48 PM CDTSpecial Weather StatementSHVMcCurtain42 min
Mar 17, 12:43 AM CDTSpecial Weather StatementSHVMcCurtain17 min

Nearby

Lake Wind Advisories in Texas, 2021Lake Wind Advisories in Louisiana, 2021Lake Wind Advisories in Arkansas, 2021Every lake wind advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.